We prove a reducibility result for a quantum harmonic oscillator in arbitrary dimension with arbitrary frequencies perturbed by a linear operator which is a polynomial of degree 2 in (xj, -i∂,j) with coefficients which depend quasiperiodically on time.

Reducibility of the quantum harmonic oscillator in d-dimensions with polynomial time-dependent perturbation / Bambusi, Dario; Grébert, Benoît; Maspero, Alberto; Robert, Didier. - In: ANALYSIS & PDE. - ISSN 2157-5045. - 11:3(2018), pp. 775-799. [10.2140/apde.2018.11.775]

Reducibility of the quantum harmonic oscillator in d-dimensions with polynomial time-dependent perturbation

Maspero, Alberto;
2018

Abstract

We prove a reducibility result for a quantum harmonic oscillator in arbitrary dimension with arbitrary frequencies perturbed by a linear operator which is a polynomial of degree 2 in (xj, -i∂,j) with coefficients which depend quasiperiodically on time.
11
3
775
799
https://arxiv.org/abs/1702.05274
Bambusi, Dario; Grébert, Benoît; Maspero, Alberto; Robert, Didier
File in questo prodotto:
File Dimensione Formato  
poliharmonique7.pdf

accesso aperto

Tipologia: Documento in Post-print
Licenza: Non specificato
Dimensione 630.79 kB
Formato Adobe PDF
630.79 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/77234
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 45
  • ???jsp.display-item.citation.isi??? 45
social impact